Loading

Exclusive Surprises

Stimulate the soul with unique curated stays and experiences. We want you to get the most out of your stay at Blue Karma Dijiwa Seminyak, so we’re constantly creating new offers, packages, and events including yoga and meditation retreats, detox programmes, long-stay deals, and visits to authentic Balinese healers.

images
Blue Karma Dijiwa Seminyak

4 Days Rejuvination

Package Benefit

  • Three nights’ accommodation in a peaceful Blue Karma Dijiwa Seminyak
  • Daily  Morning / Afternoon Yoga Class
  • Daily Breakfast
  • Two Times  Lunch served at BKeto restaurant
  • Three Times Dinner served at B Keto restaurant
  • Complimentary afternoon tea & cake will be served at B Keto Restaurant between 15:00-17:00
  • Complimentary “Boreh” class (Balinese ancestral warming balm herbal preparation) every Monday, Wednesday and Friday at 13:30 hours (advanced reservation is required)
  • Complimentary “Jamu” class (prepare and taste our traditional Curcuma healing drink) every Tuesday, Thursday and Saturday at13.30 hours (advance booking is required)
  • One time 60 minutes body scrub and mask (30 min body scrub, 30 min body mask, serve wedang jahe)
  • One time 60 minutes traditional Balinese massage (60 min Balinese massage, serve wedang jahe)
  • One time 60 minutes kobido face massage (15 min head, neck and shoulder massage, 45 min face massage, serve wedang jahe)
  • Airport pick-up service (One-way)
  • Complimentary Welcome drink
  • Complimentary Wi-fi
  • Complimentary access to Yoga Shala (self-practice yoga )
  • 10% off Flying Bamboo Spa (Exclude Colonic Treatment)
  • 10% off Botanist restaurant (Exclude Alcohol)

 

Daily Schedule - 4days / 3 nights
DAY 1
- 03.00 - 04.00 PM Afternoon tea
- 04.00 - 05.00 PM 60 minutes traditional Balinese massage
- 05.00 - 06.00 PM Afternoon Yoga Class
- 07.00 - 08.00 PM Dinner
DAY 2
- 07.00 - 08.00 AM Morning Yoga Class
- 09.00 - 09.30 AM Daily Breakfast
- 10.00 - 11.30 AM 60 minutes body scrub and mask
- 12.00 - 01.00 PM Lunch
- 01.30 - 02.30 PM Jamu Class
- 07.00 - 08.00 PM Dinner
DAY 3
- 07.00 - 09.00 AM Morning Yoga Class
- 09.00 - 09.30 AM Daily Breakfast
- 10.00 - 11.30 AM 60 minutes kobido face massage
- 12.00 - 01.00 PM Lunch
- 01.30 - 02.30 PM Boreh Class
- 07.00 - 08.00 PM Dinner
DAY 4
- 09.00 - 09.30 AM Daily Breakfast
- 11.00 - 12.00 PM Check out Hotel
 
Choice of Food
Lunch
Dinner
MENU I
MENU I
APPETIZER
APPETIZER
- Pumpkin soup
- Moringa chicken wonton
MAIN COURSE
SOUP
- Grilled cilantro chicken breast
- Mushroom soup
DESSERT
MAIN COURSE
- Matcha crepes roll
- John Dorry fillet
 
DESSERT
MENU II
- Matha pannacotta
APPETIZER
 
- squash moringa soup
MENU III
MAIN COURSE
SALAD
- Botanist chicken moringa
- Cendrawasih
DISSERT
SOUP
- Sweet blackjack
- Incredible tofu
 
MAIN COURSE
MENU III
- BBQ pork ribs
APPETIZER
DESSERT
- Vegetables spring rolls
- Almond torte
MAIN COURSE
 
- Chicken curry
 
DESSERT
 
- Matcha crepes rolls
 

 

*Terms and Conditions applied

*Minimum 3 nights stay